IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
Tech. Rep. Archives
 Go Top  Go Back   Prev ASN Conf / Next ASN Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Ambient intelligence and Sensor Networks (ASN) [schedule] [select]
Chair Hiraku Okada (Nagoya Univ.)
Vice Chair Shigeki Shiokawa (KAIT), Jin Nakazawa (Keio Univ.), Satoru Yamano (NEC)
Secretary Yasunori Owada (NICT), Masaki Bandai (Sophia Univ.)
Assistant Hiroto Aida (Doshisha Univ.), Tomoyuki Ota (Hiroshima City Univ.), Tatsuya Kikuzuki (Fujitu Lab.), Ryo Nakano (HITACHI), Yoshifumi Hotta (Mitsubishi Electric)

Conference Date Wed, Nov 29, 2017 17:00 - 19:00
Thu, Nov 30, 2017 09:00 - 17:15
Fri, Dec 1, 2017 09:00 - 11:30
Topics Indonesia Workshop 
Conference Place Eastparc Hotel, Yogyakarta 
Address Jl. Laksda Adisucipto Km 6.5 Seturan Yogyakarta Indonesia 55281
Transportation Guide https://www.eastparchotel.com

Wed, Nov 29 PM  Welcome reception and poster session
17:00 - 19:00
(1) 17:00-19:00 Opening
(2) 17:00-17:00 [Poster Presentation]
Proposal of risk management method for IoT data based on anonymization
Shoko Mashimo, Masaki Inamura, Kanae Matsui (Tokyo Denki Univ.)
(3) 17:00-17:00 [Poster Presentation]
The proposal of train and vehicle detection system
Koji Sato, Shigemi Ishida, Jumpei Kajimura, Masato Uchino (Kyushu Univ.), Shigeaki Tagashira (Kansai Univ), Akira Fukuda (Kyushu Univ.)
(4) 17:00-17:00 [Poster Presentation]
Proposal of low power vehicle detection system utilizing a wake-up mechanism
Kazuo Kubo, Chengyu Li, Shigemi Ishida (Kyushu univ), Shigeaki Tagashira (Kansai Univ), Akira Fukuda (Kyushu univ)
Thu, Nov 30 AM  Session 1
09:00 - 10:15
(5) 09:00-09:25 A Novel Molecular Communication through Diffusive DNA Molecules Yao Sun, Masaki Ito, Kaoru Sezaki (UTokyo)
(6) 09:25-09:50 A study of sleep control method in delay tolerant wireless sensor networks Yuichiro Narahara, Shigeki Shiokawa (Kanagawa Inst. Tech)
(7) 09:50-10:15 Performance Evaluation of Information Dissemination Scheme Based on Autonomous Clustering and Epidemic Routing in Wireless Networks Tomoyuki Ohta, Toshikazu Terami, Tatsuki Horai, Yoshiaki Kakuda (Hiroshima City Univ.)
  10:15-10:30 Coffee Break ( 15 min. )
Thu, Nov 30 PM  Session 2
10:30 - 11:45
(8) 10:30-10:55 Regional IoT and Information Force Jin Nakazawa (Keio Univ.)
(9) 10:55-11:20 The advertisement system for a smart bus stop Hiroki Nishino, Steve Szabo, Keisuke Inoue, Moemi Taniguchi, Mikiko Sode Tanaka (KTC)
(10) 11:20-11:45 Development of Multi-rate Data Collecting technology for Wireless Communication based Remote Monitoring System in Substation Yuichi Igarashi, Ryo Nakano, Jumpei Honda, Hiroshige Kashiwabara, Tsukasa Fujimori, Munenori Degawa (Hitachi)
  11:45-13:45 Lunch Break ( 120 min. )
Thu, Nov 30 PM  Session 3
13:45 - 14:35
(11) 13:45-14:10 Communication from the viewpoint of robot cooperation, and wireless power transmission Kiyohiko Hattori (SIT)
(12) 14:10-14:35 An Introduction of Collaborative Projects Using Resilient-ICT Network System in ASEAN Countries Yasunori Owada, Goshi Sato, Masugi Inoue (NICT)
  14:35-15:00 Coffee Break ( 25 min. )
Thu, Nov 30 PM  Session 4
15:00 - 16:00
(13) 15:00-16:00 [Invited Talk]
G-Connect : The convergecies between IOT, Cloud and Big Data in Implementation for disaster area, case study: Wonogiri Site
Mardhani Riasetiawan (UGM)
  16:00-16:15 Coffee Break ( 15 min. )
Thu, Nov 30 PM  Session 5
16:15 - 17:15
(14) 16:15-16:35 Proposal of risk management method for IoT data based on anonymization
○Shoko Mashimo・Masaki Inamura・Kanae Matsui(Tokyo Denki Univ.)
(15) 16:35-16:55 The proposal of train and vehicle detection system
○Koji Sato・Shigemi Ishida・Jumpei Kajimura・Masato Uchino(Kyushu Univ.)・Shigeaki Tagashira(Kansai Univ)・Akira Fukuda(Kyushu Univ.)
(16) 16:55-17:15 Proposal of low power vehicle detection system utilizing a wake-up mechanism
○Kazuo Kubo・Chengyu Li・Shigemi Ishida(Kyushu univ)・Shigeaki Tagashira(Kansai Univ)・Akira Fukuda(Kyushu univ)
  18:00-20:00 Banquet ( 120 min. )
Fri, Dec 1 AM  Session 6
09:00 - 10:15
(17) 09:00-09:25 Estimation of SDR processing delay in multi subcarrier multiple access Yuusuke Kawakita (UEC), Nitish Rajoria, Jin Mitsugi (Keio Univ.), Haruhisa Ichikawa (UEC)
(18) 09:25-09:50 Corner Correction Scheme for Indoor Localization using Illuminance Pattern Takahiro Tsuzaki, Hiroto Aida, Yusuke Honda, Reo Umeda, Mitsunori Miki (Doshisha Univ.)
(19) 09:50-10:15 A Synchronization Method between Transmitter and Receiver for Image Sensor Visible Light Communications Hisashi Ichikawa, Sho Sato, Hiraku Okada (Nagoya Univ.), Tadahiro Wada (Shizuoka Univ.), Kentaro Kobayashi, Masaaki Katayama (Nagoya Univ.)
  10:15-10:30 Coffee Break ( 15 min. )
Fri, Dec 1 PM  Sesson 7
10:30 - 11:30
(20) 10:30-11:30 [Invited Talk]
Bacterial Foraging Optimization Algorithm for Resource Optimization in Small Cell Networks
Wayan Mustika (UGM)
  11:30-13:00 Lunch Break ( 90 min. )
  13:00-18:00 Excursion / Social event ( 300 min. )

Announcement for Speakers
General TalkEach speech will have 20 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
ASN Technical Committee on Ambient intelligence and Sensor Networks (ASN)   [Latest Schedule]
Contact Address  


Last modified: 2017-11-29 23:28:20


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to ASN Schedule Page]   /  
 
 Go Top  Go Back   Prev ASN Conf / Next ASN Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan